On multiplication in spaces of continuous functions

Tom 122 / 2011

Marek Balcerzak, Aleksander Maliszewski Colloquium Mathematicum 122 (2011), 247-253 MSC: 46J10, 54C30, 46B25. DOI: 10.4064/cm122-2-10

Streszczenie

We introduce and examine the notion of dense weak openness. In particular we show that multiplication in $C(X)$ is densely weakly open whenever $X$ is an interval in $\mathbb{R}$.

Autorzy

  • Marek BalcerzakInstitute of Mathematics
    Technical University of Łódź
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail
  • Aleksander MaliszewskiInstitute of Mathematics
    Technical University of Łódź
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek